# SDR IPXA2015082092529

- Difficulty date: August 15, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 50,119 hours, 16,178 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47028
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, CRACK INDICATION WAS FOUND ON RT WING LOWER SKIN, FASTENER HOLE AT STR L-9.5, NEAR WING STA 995.  REPAIR IAW SR 3-3334851482  AND EO B767-5730-58408-A.
